Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 243, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Sep 4, 2013, 6:24 PM MDT for Morrill County, Nebraska. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2013, 6:24 PM MDT (00:24 UTC)
- Expired
- Sep 4, 2013, 7:15 PM MDT
- In force
- 51 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Morrill County, NE
The radar
The North Platte radar (KLNX), 180 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 123 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 3120 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
016
WUUS55 KCYS 050024
SVRCYS
NEC123-050115-
/O.NEW.KCYS.SV.W.0243.130905T0024Z-130905T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
624 PM MDT WED SEP 4 2013
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 715 PM MDT
* AT 622 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES
NORTHEAST OF THE INTERSECTION OF HIGHWAY 385 AND 92...AND MOVING
TO THE SOUTHEAST AT 10 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN MORRILL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4162 10289 4182 10280 4180 10266 4177 10267
4174 10263 4165 10262 4152 10263
TIME...MOT...LOC 0024Z 310DEG 8KT 4171 10273
HAIL...1.00IN
WIND...60MPH
$$
MSW2 follow-up statements
238
WWUS55 KCYS 050044
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
644 PM MDT WED SEP 4 2013
NEC123-050115-
/O.CON.KCYS.SV.W.0243.000000T0000Z-130905T0115Z/
MORRILL NE-
644 PM MDT WED SEP 4 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
MORRILL COUNTY UNTIL 715 PM MDT...
AT 640 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES NORTH OF
LISCO...AND MOVING SOUTHEAST AT 10 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN MORRILL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4162 10289 4182 10280 4180 10266 4177 10267
4174 10263 4165 10262 4152 10263
TIME...MOT...LOC 0044Z 310DEG 8KT 4172 10268
HAIL...1.00IN
WIND...60MPH
$$
MSW878
WWUS55 KCYS 050104
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
704 PM MDT WED SEP 4 2013
NEC123-050113-
/O.CAN.KCYS.SV.W.0243.000000T0000Z-130905T0115Z/
MORRILL NE-
704 PM MDT WED SEP 4 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MORRILL COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND WAS NO LONGER
PRODUCING SEVERE WEATHER. GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL
STILL BE POSSIBLE WITH THE STORM AS IT MOVES SLOWLY SOUTHEAST ACROSS FAR
SOUTHEAST MORRILL COUNTY.
LAT...LON 4162 10289 4182 10280 4180 10266 4177 10267
4174 10263 4165 10262 4152 10263
TIME...MOT...LOC 0103Z 310DEG 8KT 4165 10264
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 5:04 PM MDT, 1 hour 20 minutes earlier.
Area forecast discussion, Sep 4, 5:04 PM MDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 504 PM MDT WED SEP 4 2013 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 400 PM MDT WED SEP 4 2013 ANOTHER ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON IN UNSEASONABLY WARM AND MOIST AIRMASS. WATER VAPOR IMAGERY SHOWS THE UPPER LEVEL RIDGE CENTERED ACROSS SOUTHEASTERN COLORADO WITH WESTERLY MIDLEVEL FLOW TRANSPORTING GOOD MIDLEVEL MOISTURE INTO THE REGION. PW VALUES CONTINUE TO BE QUITE HIGH FOR EARLY SEPTEMBER...WITH AREAS TO THE LARAMIE RANGE ABOVE 1 INCH. WITH WEAK STEERING FLOW OF 10-15 KTS...SOME OF THE STORMS COULD PRODUCE HEAVY RAIN. A FEW STRONGER CELLS HAVE DEVELOPED OVER THE NORTHERN NEBRASKA PANHANDLE IN THE PAST HOUR. LAPS ANALYSIS SHOWS HIGHER CAPE VALUES (AROUND 2000 J/KG) ALONG WITH BETTER MIDLEVEL WINDSPEEDS AND DEEP LAYER SHEAR (35 KTS) OVER THE NORTHERN PANHANDLE. PRIMARY THREAT WITH THESE STRONGER STORMS WOULD BE SMALL HAIL. TSTMS WILL LIKELY CONTINUE THROUGH THE LATE EVENING AS WARMTH AND INSTABILITY MORE RESEMBLE THE CONDITIONS IN JULY THAN SEPTEMBER. SYNOPTIC PATTERN DOES NOT CHANGE MUCH THROUGH THE REMAINDER OF THE SHORT TERM. WITH THE MIDLEVEL RIDGE CENTERED TO THE SOUTHEAST OF THE AREA...700-500MB MOISTURE WILL STREAM ACROSS THE CWA IN SOUTHWEST-TO-WEST FLOW. INSTABILITY ACROSS THE PLAINS LOOKS VERY SIMILAR TO THIS AFTERNOON. FLOW ALOFT AND DEEP LAYER SHEAR IS WEAK ...SO STORMS WILL BE SLOW MOVING. ANOTHER VERY WARM DAY IS IN STORE WITH 700MB TEMPS AROUND 16C...RESULTING IN HIGHS AROUND 15 DEGREES ABOVE NORMAL. RIDGE BEGINS TO SHIFT EASTWARD INTO THE CENTRAL PLAINS BY LATE FRIDAY IN RESPONSE TO AN UPPER LOW MOVING OVER THE PACIFIC NORTHWEST. PW VALUES DROP SLIGHTLY ON FRIDAY (TO 0.75-1 INCH)...BUT ARE STILL HIGH ENOUGH COMBINED WITH GOOD SFC HEATING TO SUPPORT ISOLATED TO SCATTERED STORMS. .LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 400 PM MDT WED SEP 4 2013 BY SHOWING SHORTWAVES BECOMING STRONG ENOUGH TO BEGIN TO PENETRATE THE PERSISTENT CENTRAL CONUS RIDGE...LATEST MEDIUM RANGE GUIDANCE ARE FINALLY SHOWING THE VERY EARLY STAGES OF THE SEASONAL SHIFT. THIS TRANSITION WILL NOT HAPPEN OVERNIGHT...BUT WILL SLOWLY OCCUR OVER THE NEXT FEW WEEKS. CENTRAL CONUS RIDGING WILL STILL BE VERY MUCH IN CONTROL OVER THE UPCOMING WEEKEND. SO EXPECT MUCH OF THE SAME FOR SATURDAY AND SUNDAY AS DIRTY MOIST SOUTHWEST FLOW PRODUCES MAINLY AFTERNOON/EVENING CONVECTION ACROSS THE REGION. PROGD H7 TEMPERATURES AGAIN IN EXCESS OF 16C WILL RESULT IN AFTERNOON HIGHS THAT WILL CLIMB WELL INTO THE 80S OVR SE WY AND INTO THE 90S ACROSS WRN NEBRASKA BOTH DAYS. BY SUNDAY NIGHT...AN UPPER LOW WILL EMERGE FROM THE NRN ROCKIES ONTO THE NRN PLAINS DRAGGING A SFC COOL FRONT ACROSS THE CWA. WEAK COLD AIR ADVECTION BEHIND THE FRONT SHOULD COOL THE CWA BY ABOUT 5F FOR MONDAY. MONDAYS PRECIPITATION CHANCES WILL BE TIED TO HOW QUICKLY SUNDAY NIGHTS COLD FROPA MOVES THRU. FOR NOW...HAVE LINGERED PRECIPITATION CHANCES IN MONDAY...BUT THESE MAY NEED TO BE REMOVED IN TIME. ALTHOUGH TIMING DIFFERENCES EXIST...BOTH THE GFS/ECMWF SHOW A TRAILING SHORTWAVE CLIPPING THE NRN ZONES ON TUESDAY. THIS SHOULD REINFORCE THE COOLER AIR MASS LIKELY MAKING TUESDAY THE COOLEST DAY OF THE PERIOD. ALSO WILL NOT BE ABLE TO RULE OUT CONVECTIVE CHANCES ESPECIALLY ACROSS THE SOUTHERN TIER OF ZONES TUESDAY. RIDGE WILL BEGIN TO RE-FORM ACROSS THE WEST COAST BY THE MIDDLE OF NEXT WEEK. THIS WILL EFFECTIVELY SHUNT THE FLOW OF MID-LEVEL MOISTURE SOUTH OF THE AREA. IT SHOULD ALSO BEGIN TO AMPLIFY THE LLVL THERMAL RIDGE AS WELL...THOUGH THE GREATEST IMPACT MAY NOT BE FELT UNTIL THURSDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY AFTERNOON) ISSUED AT 501 PM MDT WED SEP 4 2013 VFR CONDITIONS THROUGH THE TAF PERIOD. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE PLAINS THROUGH AROUND 04Z. THE STRONGER STORMS COULD PRODUCE BRIEF HEAVY RAIN AND MVFR VIS. OTHERWISE...STORM COVERAGE SHOULD DECREASE BY EARLY TONIGHT WITH THE LOSS OF DAYTIME HEATING. MIDLEVEL CLOUDS WILL REMAIN OVER THE REGION OVERNIGHT. WINDS THROUGH THE PERIOD WILL GENERALLY REMAIN LIGHT AWAY FROM STORMS. && .FIRE WEATHER... ISSUED AT 400 PM MDT WED SEP 4 2013 THE VERY WARM CONDITIONS WILL CONTINUE THROUGH THE WEEKEND. TEMPERATURES WILL BE AROUND 15 DEGREES ABOVE NORMAL WITH WIDESPREAD 80S AND 90S ACROSS LOWER ELEVATIONS. AFTERNOON HUMIDITIES WILL GENERALLY BE IN THE 15-25 PERCENT RANGE. MIDLEVEL MOISTURE WILL CONTINUE TO MOVE ACROSS THE REGION THROUGH FRIDAY WITH ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING EACH AFTERNOON AND EVENING. WEAK PRESSURE GRADIENTS WILL RESULT IN WINDS GENERALLY STAYING BELOW 15 MPH. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...FINCH LONG TERM...HAHN AVIATION...FINCH FIRE WEATHER...FINCH
Hazardous weather outlook, Sep 4, 4:39 PM MDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 439 PM MDT WED SEP 4 2013 WYZ101>119-052245- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 439 PM MDT WED SEP 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF SOUTHEAST WYOMING THROUGH THE EVENING. HEAVY RAINFALL WILL BE THE PRIMARY HAZARD AS THESE STORMS WILL NOT BE MOVING FAST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP MOST DAYS. THE THUNDERSTORMS ARE NOT EXPECTED TO PRODUCE SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-052245- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 439 PM MDT WED SEP 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING OVER THE NEBRASKA PANHANDLE. WHILE WIDESPREAD SEVERE STORMS ARE NOT EXPECTED...THE STRONGEST STORMS COULD PRODUCE QUARTER SIZED HAIL AND GUSTY WINDS TO 50 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP MOST DAYS. THE THUNDERSTORMS ARE NOT EXPECTED TO PRODUCE SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE FINCH
In the hours before
Special weather statement, Sep 4, 5:30 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 530 PM MDT WED SEP 4 2013 NEZ021-055-050015- CHEYENNE NE-MORRILL NE- 530 PM MDT WED SEP 4 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORRILL AND NORTHERN CHEYENNE COUNTIES UNTIL 615 PM MDT... AT 528 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GURLEY...OR 15 MILES NORTH OF SIDNEY... MOVING EAST AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF NORTHERN CHEYENNE AND SOUTHEASTERN MORRILL COUNTIES. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4148 10265 4120 10269 4126 10310 4146 10307 TIME...MOT...LOC 2330Z 273DEG 5KT 4134 10297 MSW
Special weather statement, Sep 4, 5:47 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 547 PM MDT WED SEP 4 2013 NEZ020-021-050030- BANNER NE-MORRILL NE- 547 PM MDT WED SEP 4 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORRILL AND EXTREME EASTERN BANNER COUNTIES UNTIL 630 PM MDT... AT 546 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR REDINGTON...OR 29 MILES SOUTHEAST OF SCOTTSBLUFF...MOVING EAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... COURT HOUSE AND JAIL ROCKS... BRIDGEPORT... MUD SPRINGS... THE INTERSECTION OF HIGHWAY 385 AND 92... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4169 10298 4144 10297 4146 10336 4163 10339 TIME...MOT...LOC 2348Z 267DEG 8KT 4155 10327 MSW
Local storm report, Sep 4, 5:55 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
555 PM MDT WED SEP 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL DALTON 41.41N 102.97W
09/04/2013 M0.25 INCH CHEYENNE NE TRAINED SPOTTER
HEAVY RAIN WAS ALSO FALLING.
&&
MWEILANDSpecial weather statement, Sep 4, 5:57 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 557 PM MDT WED SEP 4 2013 NEZ019-096-WYZ108-050045- GOSHEN COUNTY WY-SCOTTS BLUFF NE-SOUTH SIOUX NE- 557 PM MDT WED SEP 4 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN SIOUX... SOUTHEASTERN GOSHEN AND WESTERN SCOTTS BLUFF COUNTIES UNTIL 645 PM MDT... AT 555 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF LYMAN...OR 17 MILES SOUTH OF TORRINGTON...MOVING EAST AT 10 MPH. HAIL UP TO ONE-QUARTER INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LYMAN... STEGALL... HUBBARD HILL... MORRILL... MITCHELL... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4203 10379 4180 10372 4170 10416 4190 10417 TIME...MOT...LOC 2357Z 254DEG 7KT 4183 10406 MSW
Special weather statement, Sep 4, 5:58 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 558 PM MDT WED SEP 4 2013 NEZ019-020-050045- BANNER NE-SCOTTS BLUFF NE- 558 PM MDT WED SEP 4 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SCOTTS BLUFF AND NORTHERN BANNER COUNTIES UNTIL 645 PM MDT... AT 555 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF WILDCAT HILLS CAMPGROUND...OR 14 MILES SOUTHWEST OF SCOTTSBLUFF...MOVING EAST AT 10 MPH. HAIL UP TO ONE-QUARTER INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WILDCAT HILLS CAMPGROUND... WILDCAT HILLS STATE RECREATION AREA... GERING... MINATARE... MELBETA... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4189 10354 4168 10342 4160 10382 4172 10389 TIME...MOT...LOC 2358Z 254DEG 7KT 4168 10377 MSW
Special weather statement, Sep 4, 6:12 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
612 PM MDT WED SEP 4 2013
NEZ021-050100-
MORRILL NE-
612 PM MDT WED SEP 4 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MORRILL COUNTY UNTIL 700
PM MDT...
AT 609 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 17 MILES NORTHEAST OF THE INTERSECTION OF HIGHWAY
385 AND 92...OR 23 MILES SOUTH OF ALLIANCE...MOVING SOUTHEAST AT 5
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EASTERN MORRILL COUNTY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4172 10290 4194 10274 4190 10267 4180 10267
4175 10266 4174 10263 4165 10262 4158 10263
TIME...MOT...LOC 0012Z 299DEG 5KT 4178 10275
MSWThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 6:12 PM MDT | Special Weather Statement | CYS | Morrill | 48 min |
| Sep 4, 6:33 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 42 min |
| Sep 4, 7:07 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 38 min |
| Sep 4, 7:15 PM MDT | Special Weather Statement | CYS | Morrill | 45 min |
| Sep 4, 8:15 PM MDT | Special Weather Statement | CYS | Cheyenne | 45 min |
| Sep 4, 9:02 PM MDT | Special Weather Statement | CYS | Dawes | 43 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.